# SDR ZW0A0108603

- Difficulty date: September 15, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 13,092 hours, 6,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CABIN EMERGENCY CEILING LIGHT AT THE AFT AIRSTAIR DOOR WAS INOPERATIVE. REPLACED THE BATTERY PACK.  CHECK-C 8-12-01 MCI. --CLOSED--
